See Alike in...

Alike App

Browser

Lucilou

653d

I have a slight problem. I take 9 pills at night and none in the morning. for about 2 months now when I take my pills I tend to regurgitate my swallowed water right back up. I have notice no pills are in there. But it's like throwing up in my mouth, sometimes the water is cold sometimes is warmer. To make it so I don't actually throw up I quickly swallow it and I'm fine, no nausea. Has anyone else done this and how do you get it to stop?

Top reply
    • Chaoswithinorder

      653d

      @Chaoswithinorder You might either have too full of a stomach or too much liquid. A soda or juice(something flavored) might help too? It can help me keep pills down for some reason, but even if not, as long as the taste isn't mixed with stomach acid it should make it less unpleasant. The times the water is warmer, are you doing anything differently? The warmth means it's stayed down longer, on the other hand, cold means it came up quicker.

    • Chaoswithinorder

      653d

      If you can, try taking pills then eating something small like a piece of bread or something to help absorb that liquid. Also, waiting some time between pills and teeth brushing or laying down might help.

      • Chaoswithinorder

        653d

        @Chaoswithinorder You might either have too full of a stomach or too much liquid. A soda or juice(something flavored) might help too? It can help me keep pills down for some reason, but even if not, as long as the taste isn't mixed with stomach acid it should make it less unpleasant. The times the water is warmer, are you doing anything differently? The warmth means it's stayed down longer, on the other hand, cold means it came up quicker.

    • AriEden

      653d

      I randomly regurgitate cold liquids all the time, don't know why. maybe hot water would change it?

      • Lucilou

        653d

        @AriEden hmmm....idk. kinda makes me nauseous just thinking of drinking hot water. I've tried room temp and it still does it. It's just once with me. Idk why. :(

    • sprite

      653d

      do you eat with your meds?

      • Lucilou

        653d

        @sprite normally I eat dinner then take my meds.i had to with my latuda but im not on it anymore so I cab go either way.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion